# SDR ASAA2013121912188

- Difficulty date: December 19, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 3,382 hours, 1,084 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN TEMP SELECTOR TURNED UP TO MAX AND COCKPIT IS STILL COOLER THAN DESIRED. TRIM AIR OFF RESTORED CABIN HEAT.  ACFT GROUNDED. BITE CKD BOTH TEMP CONTROLLERS FIM 21-61, TASK 801 NO FAULTS LOGGED.  GVI LT PACK FOR LEAKS, NO LEAKS NOTED. OPS CKD FLT DECK TEMP CONT AND INDICATION IAW AMM 21-61-00, OPS CHECKED NORMAL.  ALL GROUND FUNCTIONAL TESTS PASS.  UNABLE TO VERIFY DEFECT.  NO HISTORY 30 DAYS.
